# SDR SWIA202053252

- Difficulty date: August 27, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL CORRODED IN SEVERAL LOCATIONS BETWEEN FS 409+128 AND FS 559 BETWEEN RBL 36 AND RBL 45.  C-CHECK RO 10/13/2020.  REPAIRED DAMAGE BY BLENDING, IAW REO.  BLEND ONLY, WEIGHT CHANGE NEGLIGIBLE.
